# SDR USAA001287

- Difficulty date: August 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP CORRODED 31 INCHES, STATION 328.  INSTALLED DOUBLER T-CAP PER SRM 51-10-02 AND 53-10-51.  (M)
